Journal article icon

Journal article

Discrete maximum principle for parabolic problems solved by prismatic finite elements.

Abstract:
In this paper we analyze the discrete maximum principle (DMP) for a non-stationary diffusion-reaction problem solved by means of prismatic finite elements and θ-method. We derive geometric conditions on the shape parameters of prismatic partitions and time-steps which a priori guarantee validity of the DMP. The presented numerical tests illustrate the sharpness of the obtained conditions. © 2009 IMACS.

Actions


Access Document


Authors


Journal:
Mathematics and Computers in Simulation
Volume:
80
Issue:
8
Pages:
1758-1770
Publication date:
2010-01-01
DOI:
ISSN:
0378-4754
URN:
uuid:152e1f98-c938-48b4-bc96-a8adf69e3717
Source identifiers:
398179
Local pid:
pubs:398179

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP